Monatshefte für Mathematik

, Volume 170, Issue 3–4, pp 381–404 | Cite as

Lagrangian submanifolds in k-symplectic settings

Article

Abstract

In this paper we extend the well-know normal form theorem for Lagrangian submanifolds proved by Weinstein in symplectic geometry to the setting of k-symplectic manifolds.

Keywords

Lagrangian submanifolds k-symplectic geometry Classical field theory 

Mathematics Subject Classification

53C15 53D12 57R50 58A10 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Abraham R., Marsden J.E.: Foundations of Mechanics. Benjamin Cummings, Reading, MA (1978)MATHGoogle Scholar
  2. 2.
    Awane A.: k-Symplectic structures. J. Math. Phys. 33(12), 4046–4052 (1992)MathSciNetMATHCrossRefGoogle Scholar
  3. 3.
    Awane A.: Some affine properties of the k-symplectic manifolds. Beiträge Algebr. Geom. 39(1), 75–83 (1998)MathSciNetMATHGoogle Scholar
  4. 4.
    Banyaga A.: Sur la structure du groupe des difféomorphismes qui préservent une forme symplectique. (French) Comment. Math. Helv. 53(2), 174–227 (1978)MathSciNetMATHCrossRefGoogle Scholar
  5. 5.
    Banyaga A.: On isomorphic classical diffeomorphism groups. I. Proc. Amer. Math. Soc. 98(1), 113–118 (1986)MathSciNetMATHCrossRefGoogle Scholar
  6. 6.
    Banyaga A.: On isomorphic classical diffeomorphism groups. II. J. Differ. Geom. 28(1), 23–35 (1988)MathSciNetMATHGoogle Scholar
  7. 7.
    Gunther G.: The polysymplectic Hamiltonian formalism in field theory and calculus of variations. I. The local case. J. Differ. Geom. 25(1), 23–53 (1987)MathSciNetGoogle Scholar
  8. 8.
    de León, M., McLean, M., Norris, L.K.: A. Rey-Roca, M. Salgado. Geometric structures in field theory. arXiv:math-ph/0208036v1Google Scholar
  9. 9.
    de León M., Martínde Diego D., Santamaría-Merino A.: Tulczyjew’s triples and lagrangian submanifolds in classical field theories. In: Sarlet, W., Cantrijn, F. (eds) Applied Differential Geometry and Mechanics, Academia Press, Gent (2003)Google Scholar
  10. 10.
    de León M., Méndez I., Salgado M.: Regular p-almost cotangent structures. J. Korean Math. Soc. 25(2), 273–287 (1988)MathSciNetMATHGoogle Scholar
  11. 11.
    de León M., Méndez I., Salgado M.: p-almost cotangent structures. Boll. Un. Mat. Ital. A 7(1), 97–107 (1993)MathSciNetMATHGoogle Scholar
  12. 12.
    de León M., Martínde Diego D., Marrero J.C., Salgado M., Vilariño S.: Hamilton-Jacobi theory in k-symplectic field theories. I. J. Geom. Methods Mod. Phys. 7(8), 1491–1507 (2010)MathSciNetMATHCrossRefGoogle Scholar
  13. 13.
    Martin G.: A Darboux theorem for multisymplectic manifolds. Lett. Math. Phys 16, 133–138 (1988)MathSciNetMATHCrossRefGoogle Scholar
  14. 14.
    McLean M., Norris L.K.: Covariant field theory on frame bundles of fibered manifolds. J. Math. Phys. 41(10), 6808 (2000)MathSciNetMATHCrossRefGoogle Scholar
  15. 15.
    Norris, L.K.: Generalized symplectic geometry on the frame bundle of a manifold. In: Differential geometry: geometry in mathematical physics and related topics (Los Angeles, CA, 1990), pp. 435–465. Proc. Sympos. Pure Math., 54, Part 2, Amer. Math. Soc., Providence, RI (1993)Google Scholar
  16. 16.
    Román-Roy N., Rey A.M., Salgado M., Vilariño S.: On the k-symplectic, k-cosymplectic and multisymplectic formalisms of classical field theories. J. Geom. Mech. 3(1), 113–137 (2011)MathSciNetMATHGoogle Scholar
  17. 17.
    Weinstein A.: Symplectic manifolds and their Lagrangian submanifolds. Adv. Math. 6, 329–346 (1971)MATHCrossRefGoogle Scholar
  18. 18.
    Weinstein, A.: Lectures on Symplectic manifolds. In: Regional Conference Series in Mathematics, vol. 29. Amer. Math. Soc., Providence (1977)Google Scholar

Copyright information

© Springer-Verlag 2012

Authors and Affiliations

  1. 1.Instituto de Ciencias Matemáticas (CSIC-UAM-UC3M-UCM)MadridSpain
  2. 2.Centro Universitario de la Defensa-IUMAAcademia General MilitarZaragozaSpain

Personalised recommendations